Alert archive / Nevada / Wind Advisories in 2010

Wind Advisory 11, NWS Las Vegas, NV

March 18, 2010Clark County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Mar 18, 2010, 5:51 PM PDT for Clark County, Nye County, Nevada. It took effect at Mar 18, 2010, 6:00 PM PDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2010, 5:51 PM PDT (00:51 UTC)
In effect from
Mar 18, 2010, 6:00 PM PDT
Expired
Mar 18, 2010, 9:27 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV

Counties Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 176 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 0.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2010-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2010-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
3589 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS75 KVEF 190051
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
551 PM PDT THU MAR 18 2010

.STRONG NORTH WINDS WILL OCCUR AS A COLD FRONT MOVES THROUGH
SOUTHERN NEVADA THIS EVENING THEN ACROSS THE LOWER COLORADO RIVER
STATES FRIDAY. WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED FOR A
FEW HOURS AS THE COLD FRONT PASSES THIS EVENING. STRONG NORTH
WINDS WILL FUNNEL ALONG THE COLORADO RIVER VALLEY FRIDAY MAINLY
BETWEEN HOOVER DAM AND LAKE HAVASU CITY.

NVZ017-020-022-190600-
/O.NEW.KVEF.WI.Y.0011.100319T0100Z-100319T0600Z/
WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...PRIMM...SEARCHLIGHT...CAL-NEV-ARI
551 PM PDT THU MAR 18 2010

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE LAS VEGAS VALLEY AND SOUTHERN CLARK COUNTY AND
ALSO SOUTHERN NYE COUNTY INCLUDING THE PAHRUMP VALLEY...WHICH IS
IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS: NORTHWEST WINDS GUSTING AROUND 50 MPH WILL OCCUR IN THE
  LAS VEGAS AND PAHRUMP VALLEYS EARLY THIS EVENING AS A STRONG
  COLD FRONT PASSES.

* TIMING: STRONG WINDS ENTERING THE NORTHWEST PART OF THE LAS
  VEGAS VALLEY AROUND 6 PM WILL SPREAD SOUTHEAST ACROSS THE ENTIRE
  VALLEY BY 730 PM. WINDS WILL DEVELOP DOWN THE PAHRUMP VALLEY
  DURING THE SAME TIME AND CONTINUE ACROSS SOUTHERN CLARK COUNTY
  BETWEEN 730 AND 9 PM. WIND GUSTS WILL GENERALLY DIMINISH BELOW
  40 MPH AFTER 10 PM.

* LOCATIONS INCLUDE: PRIMM...SEARCHLIGHT...CAL-NEV-ARI...LAS 
   VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...
   SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...BLUE 
   DIAMOND...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA 
   VALLEY

* IMPACTS: WIND GUSTS AROUND 50 MPH WILL CREATE AREAS OF BLOWING
  DUST AND WILL BLOW ABOUT LOOSE ITEMS SUCH AS GARBAGE CANS AND
  PATIO FURNITURE. MOTORISTS...ESPECIALLY IN HIGH PROFILE
  VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS
  OR CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AZZ002-036-CAZ527-NVZ021-190600-
/O.CON.KVEF.WI.Y.0010.100319T1400Z-100320T0100Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
551 PM PDT THU MAR 18 2010 /551 PM MST THU MAR 18 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO
6 PM PDT /6 PM MST/ FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO
6 PM PDT /6 PM MST/ FRIDAY FOR THE LAKE MEAD NATIONAL RECREATION
AREA SOUTH TO LAKE HAVASU.

* WINDS: NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER VALLEY
  BEHIND A COLD FRONT TONIGHT AND PERSIST THROUGH FRIDAY.
  SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
  OCCUR.

* TIMING: PERIOD OF STRONGEST WINDS WILL BE BETWEEN 7 AM TO 6 PM
  FRIDAY.

* LOCATIONS INCLUDE: HOOVER DAM...LAUGHLIN...NEEDLES...BULLHEAD 
   CITY...MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS... TOPOCK 

* IMPACTS:THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE
  TRUCKS...TRAILERS AND CAMPERS.

STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING
CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS
WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...
OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL
THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES... AVOID
THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND
INLETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
1 follow-up statement
835 
WWUS75 KVEF 190427
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
927 PM PDT THU MAR 18 2010

.STRONG NORTH WINDS WILL FUNNEL ALONG THE COLORADO RIVER VALLEY
FRIDAY MAINLY BETWEEN HOOVER DAM AND LAKE HAVASU CITY.

NVZ017-020-022-190530-
/O.CAN.KVEF.WI.Y.0011.000000T0000Z-100319T0600Z/
WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...PRIMM...SEARCHLIGHT...CAL-NEV-ARI
927 PM PDT THU MAR 18 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE LAS VEGAS VALLEY...SOUTHERN CLARK COUNTY AND
SOUTHERN NYE COUNTY. STRONG NORTH WINDS THAT OCCURRED EARLIER THIS
EVENING WITH THE PASSAGE OF A COLD FRONT HAVE DIMINISHED AND GUSTS
GENERALLY BETWEEN 25 AND 35 MPH CAN BE EXPECTED THE REST OF TONIGHT.

$$

AZZ002-036-CAZ527-NVZ021-191200-
/O.CON.KVEF.WI.Y.0010.100319T1400Z-100320T0100Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
927 PM PDT THU MAR 18 2010 /927 PM MST THU MAR 18 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO
6 PM PDT /6 PM MST/ FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PDT /7 AM MST/ TO
6 PM PDT /6 PM MST/ FRIDAY FOR THE LAKE MEAD NATIONAL RECREATION
AREA SOUTH TO LAKE HAVASU.

* WINDS: NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER VALLEY
  BEHIND A COLD FRONT TONIGHT AND PERSIST THROUGH FRIDAY.
  SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
  OCCUR.

* TIMING: PERIOD OF STRONGEST WINDS WILL BE BETWEEN 7 AM TO 6 PM
  FRIDAY.

* LOCATIONS INCLUDE: HOOVER DAM...LAUGHLIN...NEEDLES...BULLHEAD
  CITY...MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS...TOPOCK

* IMPACTS: THE WINDS WILL CREATE VERY CHOPPY WATERS AND ADVERSE
  BOATING CONDITIONS. THEY WILL ALSO CAUSE DIFFICULT DRIVING
  CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS ON EAST WEST
  ORIENTED ROADS NEAR THE COLORADO RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING
CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS
WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...
OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS
UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...
AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED
COVES AND INLETS.

&&

$$

JA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 18, 3:13 PM PDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 18, 3:13 PM PDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
313 PM PDT THU MAR 18 2010

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY ACROSS SOUTHERN
NEVADA AND THE MOJAVE DESERT TONIGHT. THIS WILL RESULT IN A CHANCE
OF SHOWERS MAINLY OVER THE MOUNTAINS OF SOUTHERN NEVADA AND
NORTHWEST ARIZONA. GUSTY NORTH WINDS WILL OCCUR TONIGHT AND LINGER
THROUGH MUCH OF FRIDAY...ESPECIALLY DOWN THE COLORADO RIVER VALLEY.
COOLER TEMPERATURES WILL OCCUR FRIDAY AND SATURDAY BEFORE WARMING
TAKES PLACE SUNDAY AND MONDAY.
&&

.SHORT TERM...BASED ON SATELLITE AND SURFACE OBSERVATIONS COLD FRONT
RUNS FROM NEAR TONOPAH TO ELY. SO FAR...PRECIPITATION HAS BEEN VERY
LIGHT AND CONFINED TO CENTRAL AND EAST CENTRAL NEVADA. AS FRONT
SLIDES SOUTHEAST THIS EVENING IT WILL ENCOUNTER DRIER AIR OVER
SOUTHERN NEVADA WHICH WILL LIMIT SHOWERS MAINLY TO THE HIGHER
TERRAIN. DID LEAVE A SLIGHT CHANCE IN FOR LAS VEGAS BUT CONFIDENCE
WANING AND WOULD EXPECT SPRINKLES AT MOST. LITTLE HAS CHANGED ON THE
TIMING OF THE COLD FRONT WITH PASSAGE THROUGH LAS VEGAS AROUND 8 PM
(+/- 1 HOUR) AND EVENTUALLY CLEARING OUR CWA BY 2 AM FRIDAY. AFTER
FURTHER CONSIDERATION HAVE BUMPED UP THE START OF OUR WIND ADVISORY
FOR THE LAKE MEAD NATIONAL RECREATION AREA SOUTH TO LAKE HAVASU CITY
TO RUN FROM 7 AM TO 6 PM FRIDAY. THE SURFACE PRESSURE GRADIENT AND
SUPPORT ALOFT START WEAKENING FRIDAY NIGHT AS HIGH PRESSURE BUILDS
IN FROM THE WEST. RIDGE TRANSITIONS EAST ACROSS THE INTERMOUNTAIN
WEST SATURDAY AND SUNDAY. NEXT TROUGH BEGINS TO ENTER THE PICTURE
SUNDAY NIGHT.

.LONG TERM...A BIT OF SWINGING BACK AND FORTH BY THE EURO...BUT IT
IS NOW MORE IN LINE WITH THE GFS IN HANDLING THE NEXT SYSTEM MONDAY
THROUGH WEDNESDAY. THE IDEA OF A CLOSED LOW DROPPING OVER NEVADA IS
NOT THERE...THOUGHT THE GEM AND DGEX CONTINUE THIS...AND KEEPING THE
NORTHERN BRANCH TROUGH FURTHER NORTH. THE SOUTHERN PART OF THE SPLIT
IS STILL EXPECTED TO FAR ENOUGH SOUTH TO NOT BE A FACTOR. WITH A
MORE NORTHERLY TRACK MOST MOISTURE WILL STAY NORTH OF THE FORECAST
AREA. I HAVE KEPT IN THE POPS FOR OUR NORTHERN ZONES FOR TUESDAY AND
WEDNESDAY AS DYNAMICS SHOULD BE ENOUGH TO PRODUCE SOME
PRECIPITATION. THE POPS MAY NEED TO BE LOWERED IF THE TRACK STAYS OR
SHIFTS FURTHER NORTH. THE BIGGEST IMPACTS OF WILL BE WINDS AND
TEMPERATURES TUESDAY AND WEDNESDAY. WINDS WILL BE STRONGEST POST
FRONTAL. DID LOWER THE SPEEDS A LITTLE AS THE TRACK IS FURTHER NORTH
AND HENCE GRADIENTS ARE NOW EXPECTED TO BE LOWER. WIND ADVISORY
LEVEL WINDS ARE POSSIBLE...ESPECIALLY IN OUR RIVER ZONES LATE
TUESDAY AND WEDNESDAY. TEMPERATURES WILL DROP BEHIND THE FRONT TO
BELOW NORMAL LEVELS WEDNESDAY AND SHOULD REBOUND THE REST OF THE
WEEK AS RIDGING BUILDS IN THROUGH THE REST OF THE WEEK.
&&

.AVIATION...FOR MCCARRAN...A STRONG COLD FRONT IS FORECAST TO MOVE
INTO THE LAS VEGAS VALLEY BETWEEN 02Z-04Z THIS EVENING. WINDS WILL
TURN NORTHERLY WITH WINDS 15-25KTS AND GUSTS MAY REACH 30-35KTS AT
TIMES. A FEW HOURS BEFORE THE FRONT PASSES THE WINDS WILL TURN
NORTHWEST BUT SHOULD STAY UNDER 10 KNOTS. LITTLE MOISTURE IS
ASSOCIATED WITH THIS FRONT...BUT A BRIEF PERIOD OF CEILINGS DOWN TO
8K FEET AND A LIGHT SHOWER MAY OCCUR DURING FRONTAL PASSAGE. GUSTY
NORTHERLY WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND THROUGH
FRIDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A COLD FRONT IS MOVING SOUTH THROUGH NYE AND LINCOLN
COUNTIES THIS AFTERNOON AND WILL SWEEP INTO NORTHERN ARIZONA THIS
EVENING. BEHIND IT GUSTY NORTH WINDS WILL OCCUR AND PERSIST THROUGH
FRIDAY. THE COLORADO RIVER VALLEY WILL EXPERIENCE THE STRONGEST
WINDS FRIDAY WITH GUSTS TO ABOUT 45 KNOTS MOST OF THE DAY FRIDAY.
SOME LIGHT LIGHT SHOWERS ARE POSSIBLE ALONG THE FRONT IN LINCOLN AND
MOHAVE COUNTIES THIS AFTERNOON AND EVENING.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 7 AM TO 6 PM PDT FRIDAY FOR NVZ021.
AZ...WIND ADVISORY FROM 7 AM TO 6 PM MST FRIDAY FOR AZZ002-036.
CA...WIND ADVISORY FROM 7 AM TO 6 PM PDT FRIDAY FOR CAZ527.
&&

PIERCE/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Mar 18, 3:33 PM PDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
333 PM PDT THU MAR 18 2010

AZZ002-036-CAZ527-NVZ021-191100-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
333 PM PDT THU MAR 18 2010 /333 PM MST THU MAR 18 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...GUSTY NORTH
WINDS WILL MOVE THROUGH THE AREA TONIGHT AS A COLD FRONT PASSES
THROUGH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTH WINDS WILL OCCUR ON FRIDAY. A WIND ADVISORY HAS BEEN
ISSUED FOR THE LAKE MEAD NATIONAL RECREATION AREA SOUTH TO LAKE
HAVASU CITY. NORTH WINDS BETWEEN 20 AND 35 MPH WITH GUSTS AROUND
45 MPH WILL OCCUR. PLEASE REFER TO THE LATEST STATEMENT FOR
FURTHER DETAILS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH
WEDNESDAY. ANOTHER STORM IS EXPECTED TO MOVE OVER THE AREA ON
TUESDAY RESULTING IN LOCAL GUSTY WINDS ONCE AGAIN...SCATTERED
SHOWERS AND COOL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-CAZ519>526-NVZ014>020-022-191100-
NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
333 PM PDT THU MAR 18 2010 /333 PM MST THU MAR 18 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER A STORM
WILL RAPIDLY MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT.
THIS WILL RESULT IN SCATTERED SHOWERS...MAINLY OVER THE MOUNTAINS
OF THE GREAT BASIN AND NORTHWEST ARIZONA. GUSTY NORTH WINDS WILL
ALSO MOVE THROUGH THE AREA OVERNIGHT AS THE ASSOCIATED COLD FRONT
PASSES THROUGH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER NORTH
BREEZES WILL BE FELT ON FRIDAY WITH COOLER TEMPERATURES AREA WIDE
INTO THE WEEKEND. ANOTHER STORM IS EXPECTED TO MOVE OVER THE AREA
ON TUESDAY RESULTING IN LOCAL GUSTY WINDS ONCE AGAIN...SCATTERED
SHOWERS AND COOL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PIERCE

Nearby

Wind Advisories in Nevada, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.